# SDR DL72W990585

- Difficulty date: March 4, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2815W
- Make and model: Boeing 727247
- Aircraft serial: 20871
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Insulation
- Part number: BMS1358
- Condition: Cracked
- Location: Nr 3 Engine
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HUSH-KIT MOD FOUND INSULATION CRACKED ON GEN FEEDER CABLES IN PYLON ON NR 3 ENGINE.  SPLICED IN NEW CABLE (P/N 0122107330) FROM SPLICES IN 48 SECTION TO FIREWALL DISCONNECT.
